# SDR UALA2009051801405

- Difficulty date: May 17, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 55,238 hours, 20,470 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Terminal
- Condition: Broken
- Location: Circuit Breaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFTER TAKE OFF CREW REPORTED, RT FWD FUEL BOOST PUMP AND LEFT FUEL OVERRIDE AND FWD EQUIPMENT COOLING 1 CB POPPED.  TERMINAL BROKE AT L. GEN BKR C901 TERM L-3. REPLACED LUG ON LEFT GENERATOR BREAKER C901, WIRE W2018-0003-06. ALL SYSTEMS OPERATE NORMALLY.
